# SDR VNAA0012013

- Difficulty date: December 14, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Part number: 001A522A0300000
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLIGHT 4123 - DURING CLIMB-OUT, THE CAPTAIN HAD WATER DRIPPING ON HIM FROM THE CREW EMERGENCY DOOR ON TOP OF THE FUSELAGE.  RETURNED TO PIT WHERE MAINTENANCE INSPECTED AND CLEANED AND REINSTALLED THE CREW EMERGENCY DOOR ON TOP OF THE FUSELAGE IAW DORNIER MM 52-00-00.  (M)
